×

Found 144 Documents (Results 1–100)

100
MathJax

Approximation in measure: the Dirichlet problem, universality and the Riemann hypothesis. (English. Russian original) Zbl 07368872

Izv. Math. 85, No. 3, 547-561 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 222-238 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Taylor series, universality and potential theory. (English) Zbl 1432.30045

Mashreghi, Javad (ed.) et al., New trends in approximation theory. In memory of André Boivin. Proceedings of the conference, Toronto, Canada, July 25–29, 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 81, 247-264 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Families of universal Taylor series depending on a parameter. (English) Zbl 1421.30078

Mashreghi, Javad (ed.) et al., New trends in approximation theory. In memory of André Boivin. Proceedings of the conference, Toronto, Canada, July 25–29, 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 81, 201-213 (2018).
MSC:  30K05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software